# SDR SWAA2022032347187

- Difficulty date: October 23, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 287A915223
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE PANEL 551FB; 28' FROM O/B END. ATTACH ANGLE IS CRACKED COMMON TO FWD BULB SEAL RETAINER / REMOVED AND REPLACED BRACKET ON PANELS 551FB 28' FROM O/B END REATTACHED BULB SEAL. P/N 287A9152-23 ATAG WN5864 IAW SRM 51-40-02-0G; DWG 115A2710 REV C SRM 51-40-05-0G; AMM 20-10-49-400-807
